# SDR MASA200700191

- Difficulty date: April 7, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 5,717 hours, 4,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2757 PHX.  THE 2ND EMERGENCY CEILING LIGHT INOP.  MX RELAMPED EMERGENCY CEILING LIGHT.
